# SDR DALA2024030402994

- Difficulty date: March 1, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N545US
- Make and model: Boeing 757251
- Aircraft serial: 26492
- Aircraft time: 85,445 hours, 27,027 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 1640
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTA MONITOR INSPECTION LOG REF ERA 615778-14,  CRACK INDICATION WAS FOUND AT STA 1640 FRAME THE LOWER INBOARD HOLE COMMON TEE CLIP AND S-14L LEVEL. CORRECTIVE ACTION: REF ERA 615778-14AD. (0225694)
